Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 320616, 7 pages
http://dx.doi.org/10.1155/2015/320616
Research Article

On -Vertex-Antimagic Edge Labeling of Regular Graphs

1Department of Applied Mathematics and Informatics, Technical University, Letná 9, 04200 Košice, Slovakia
2Department of Applied Mathematics, Tunghai University, Taichung 40704, Taiwan
3Department of Applied Mathematics, National Chung Hsing University, Taichung 402, Taiwan

Received 1 April 2015; Accepted 26 May 2015

Academic Editor: Heping Zhang

Copyright © 2015 Martin Bača et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Chartrand and L. Lesniak, Graphs & Digraphs, Chapman & Hall/CRC Press, 1996.
  2. J. A. Gallian, “A dynamic survey of graph labeling,” The Electronic Journal of Combinatorics, vol. 16, article DS6, 2013. View at Google Scholar
  3. N. Hartsfield and G. Ringel, Pearls in Graph Theory, Academic Press, San Diego, Calif, US, 1990. View at MathSciNet
  4. N. Alon, G. Kaplan, A. Lev, Y. Roditty, and R. Yuster, “Dense graphs are antimagic,” Journal of Graph Theory, vol. 47, no. 4, pp. 297–309, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Bodendiek and G. Walther, “Arithmetisch antimagische Graphen,” in Graphentheorie III, K. Wagner and R. Bodendiek, Eds., BI-Wiss, Mannheim, Germany, 1993. View at Google Scholar
  6. R. Bodendiek and G. Walther, “On (a, d)-antimagic parachutes,” Ars Combinatoria, vol. 42, pp. 129–149, 1996. View at Google Scholar · View at Scopus
  7. R. Bodendiek and G. Walther, “(a; d)-antimagic parachutes II,” Ars Combinatoria, vol. 46, pp. 33–63, 1997. View at Google Scholar · View at Scopus
  8. R. Bodendiek and G. Walther, “On arithmetic antimagic edge labelings of graphs,” Mitteilungen der Mathematischen Gesellschaft in Hamburg, vol. 17, pp. 85–99, 1998. View at Google Scholar · View at MathSciNet
  9. M. Bača and I. Holländer, “On (a; d)-antimagic prisms,” Ars Combinatoria, vol. 48, pp. 297–306, 1998. View at Google Scholar
  10. M. Bača, “Antimagic labellings of antiprisms,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 35, pp. 217–224, 2000. View at Google Scholar · View at MathSciNet
  11. M. Miller, M. Bača, and Y. Lin, “On two conjectures concerning a;d-antimagic labelings of antiprisms,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 37, pp. 251–254, 2001. View at Google Scholar
  12. M. Bača, “Consecutive-magic labeling of generalized Petersen graphs,” Utilitas Mathematica, vol. 58, pp. 237–241, 2000. View at Google Scholar · View at MathSciNet · View at Scopus
  13. T. Nicholas, S. Somasundaram, and V. Vilfred, “On (a, d)- Antimagic special trees, unicyclic graphs and complete bipartite graphs,” Ars Combinatoria, vol. 70, pp. 207–220, 2004. View at Google Scholar · View at Scopus
  14. J. A. MacDougall, M. Miller, Slamin, and W. D. Wallis, “Vertex magic total labelings of graphs,” Utilitas Mathematica, vol. 61, pp. 3–21, 2002. View at Google Scholar
  15. T.-M. Wang and G.-H. Zhang, “E-super vertex magic regular graphs of odd degree,” Electronic Notes in Discrete Mathematics. In press.
  16. J. Ivančo and A. Semaničová, “Some constructions of supermagic graphs using antimagic graphs,” SUT Journal of Mathematics, vol. 42, no. 2, pp. 177–186, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Petersen, “Die Theorie der regulären graphs,” Acta Mathematica, vol. 15, no. 1, pp. 193–220, 1891. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. Holden, D. McQuillan, and J. M. McQuillan, “A conjecture on strong magic labelings of 2-regular graphs,” Discrete Mathematics, vol. 309, no. 12, pp. 4130–4136, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. V. Swaminathan and P. Jeyanthi, “Super vertex magic labeling,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 6, pp. 935–939, 2003. View at Google Scholar · View at MathSciNet · View at Scopus